# SDR IPXA2018101765050

- Difficulty date: October 4, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5211074420101
- Condition: Cracked
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ACCESS DOOR 121BL LEFT INTERCOSTAL WAS CRACKED INSIDE THE DOOR FRAME.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-21 AND DWG A52110744.
